I have the implanon(implant that goes in your arm and have had it for 1 year and a half. Its making me really uncomfortable as in I've been bleeding for over 2 months now! The first year with it was great but now I feel like its starting to effect me a lot!! I don't feel like myself! I'm always tired and bloated at times. I'm just basically thinking of taking it out. Does anyone have any suggestions and what birth control works for you? I'm thinking of switching back to the pill so any suggestions on what pill works well with not so many side effects??Answer Question
Asked by Anonymous at 6:27 AM on Apr. 4, 2013 in Health
This might be of help to you:
It's an interactive questionnaire that asks you questions about your lifestyle and then suggests the option(s) that would best fit your needs.
Answer by winterglow at 7:29 AM on Apr. 4, 2013
Answer by butterflyblue19 at 8:53 AM on Apr. 4, 2013
Answer by missanc at 11:08 AM on Apr. 4, 2013
Answer by Ballad at 3:39 PM on Apr. 4, 2013
Next question in Health
my 3 years old kid put nail polish in his eys wat to do !!!!!